RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Haider, Bushra

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:45
Abstract pages:342
Full texts:19
References:38
PhD
E-mail: ,
Website: http://pu.edu.pk/faculty/description/526/

http://www.mathnet.ru/eng/person76476
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Z. Amjad, B. Haider, “Binary Darboux transformations of the supersymmetric Heisenberg magnet model”, TMF, 199:3 (2019),  357–371  mathnet  elib; Theoret. and Math. Phys., 199:3 (2019), 784–797  isi  scopus
2012
2. Bushra Haider, Mahmood-ul Hassan, “Quasi-Grammian Solutions of the Generalized Coupled Dispersionless Integrable System”, SIGMA, 8 (2012), 084, 15 pp.  mathnet  mathscinet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020